# SDR SWAA2022031066156

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Broken
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EXTERNAL SKIN REAR SPAR SLIDING SEAL AT LT HORIZONTAL STABILIZER 2022-55492 / [01] REPLACED REAR SPAR SLIDING SEAL AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 ITEM 9;[02] CORRECTED STEP 1  REPLACED REAR SPAR TRACK ASSY SLIDING SEAL AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G-0 ITEM 9;[03] JOB CERTIFIED
